# SDR CA150120007

- Difficulty date: December 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123
- System (JASC): 6120 · Propeller Controlling System
- Part: Beta Switch
- Condition: Failed
- Location: Propeller
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER LANDING, WHEN MOVING THE PROPELLER TO DISC, ONE ENGINE STAYED AT A HIGHER RPM FOR 2 TO 3 SECONDS WHILE THE OTHER ENGINE RPM DROPPED. THE CONSEQUENCE OF THESE DIFFERENCES RESULTED IN A HIGH YAW IN THE AIRCRAFT AND THE AIRCRAFT TURNED OFF THE RUNWAY.  NO DAMAGE TO THE AIRCRAFT OR ENGINES IN THE INCIDENT, DURING TROUBLESHOOTING, ONE OF THE BETA BACK-UP SWITCHES IN THE CONTROLS WAS UNSERVICEABLE. RETURNED TO NORMAL WHEN THE SWITCH WAS REPLACED.
